Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    15
  • views
    5550

Day 10

bcurry0731

1545 views

Here I am.

Day 10.

Sad. Angry. Miserable.

I wake up everyday with a bunch new white heads. I can't wait for the day I wake up to find no new acne. I am so embarrassed that I only leave the house to go to work or take the dog out. I am so frightened talking to people or looking them in the eye that I no longer take Bo for walks around the neighborhood for fear that someone will want to stop and talk. Does this make me selfish?

Lucky. I owe a lot to my boyfriend. He tries to make me believe that I am still beautiful, which is hard to do with this infestation. I am cranky at all times, imagine 24/7 PMS, yet he just complements me and tells me it will all be worth it in the end. I know I am lucky. I have someone who still makes me kiss him even though my lips are no longer soft and are framed with acne.

Concerned. Yesterday as I was rinsing out the shampoo I could feel hairs sliding along my backside. It wasn't clumps of hair. Maybe 15-20 strands total if I had to guess. But if this much hair is falling out on day 10 I am frightened to think of how much I will feel sliding down my back come month 6.

Curious. I am thinking that maybe I should just tell my coworkers about accutane. Has anyone done this? I feel as though this may make me feel less embarrassed.

P.S I am sorry for the photos. I know they are gross. I want to see my progress and also let future accutaners see that there is hope. I hope.

P.S.S. Just called the dermatologist to see if I can take antibiotics or go in and get some of these cysts injected. She said no. Very disappointing.



5 Comments


Recommended Comments

Did accutane make your acne worse? :( I am so proud of you for selecting a supportive and loving partner. I can say that because I am 39 lol. Having him in your corner is so grand. :)

Share this comment


Link to comment

You're a very pretty girl. I did do accutane for a short stint in 2009, had my hair fall out a bit, and didn't feel embarrassed telling people. If anything it just made them more understanding and supportive (granted some people may not, but hey, then you know who isn't and who is on your side). Your lucky to have such a supportive boyfriend. And yeah, not much you can do with your acne on that stuff. Maybe some tea tree oil or just playing around with what you eat (too many carbs, processed foods, dairy, coffee make me break out). You could always see about using rogaine to help with the hair fallout (though maybe check to see if you can use it with your doctor while you're on accutane. my hair continued to fall out at a greater pace after I stopped taking accutane so I used it and I think it helped. now I have my hair back to normal, thankfully). I'm sure you'll see great results soon!

Share this comment


Link to comment

You are beautiful! Accutane is a rough drug - i have done it 3 times. The intial outbreak is also trying but usually by the 2nd or 3rd month there is some consistent improvement if you keep at it. It's just something you're gonna have to ride through unfortunately. I agree with looking at your eating habits and cutting back on dairy and gluten to maybe help things along. Stay strong sistah.

The hair thing sometimes happens but it should normalize in a few months as accutane is a shock to your entire body. We can naturally lose up to 100 strands a day so try to not worry.

You have support from your partner, family, friends and people here so don't feel alone. I found that telling people i was on accutane relieved some of the stares and 'what happpened?'. At the end of the day, you have to do what is most comfortable for you.

Share this comment


Link to comment

even though you're struggling with your skin, I'm happy that you have such a supportive boyfriend. I use to be in denial about my boyfriend's comments. I didn't think anyone could see past my dumb breakouts. it took sometime to be convinced but he never let me wallow in my own self pity.

Share this comment


Link to comment

leanna123: Yes! It is the worse it has ever been in my life! And I know how lucky I am to have him!

senoritastephie: Thank you! I will definitely see what my dermatologist says about rogaine!

leelowe1: Thank you for the support! I need all I can get! These first two weeks have truly been hell.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×